# SDR DALA2025110608084

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 59,405 hours, 30,803 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S FIXED SEAT OXYGEN BOX AND MASK LEAKING.  R & R OBSERVER STOWAGE BOX AND OXYGEN MASK IAW AMM 35-12. (8223896).
